Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the torus theorem for closed $ 3$-manifolds


Author: C. D. Feustel
Journal: Trans. Amer. Math. Soc. 217 (1976), 45-57
MSC: Primary 57A10
DOI: https://doi.org/10.1090/S0002-9947-1976-0394667-5
MathSciNet review: 0394667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give the appropriate generalization of the torus theorem to closed, sufficiently large, irreducible, orientable 3-manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10

Retrieve articles in all journals with MSC: 57A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0394667-5
Keywords: 3-manifold, essential map, torus
Article copyright: © Copyright 1976 American Mathematical Society